# SDR 2001F00021

- Difficulty date: June 20, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N6865Z
- Make and model: Cessna 421C
- Aircraft serial: 421C1068
- Engine: Cont GTSIO520N
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Nut
- Part number: 652241
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND NUT CRACKED.  NOTHING UNUSUAL NOTICED AS FAR AS INSTALLATION WAS CONCERNED.  FOUND THAT NUT CRACKED IN THE CENTER OF THE V ON THE SMALLEST DIAMETER PART OF THE NUT.  INSTALLED NEW NUT AND TORQUED TO SPECS.  OTHER ENGINE CHECKED AND FOUND TO HAVE A DIFFERENT STYLE NUT.
